# SDR MALA000375

- Difficulty date: July 1, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130900
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED THREE GREEN LIGHTS ILLUMINATED AND AMBER INTRANSIT LIGHT STAYED ON,  LH BATTERY VENT CB WAS FOUND POPPED (K-2). WHEN BREAKER WAS RESET, AMBER LIGHT WENT OUT INFLIGHT. AFTER SHUTTING DOWN AT GATE AMBER INTRANSIT LIGHT CAME ON AGAIN, CB DID NOT POP.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH. ALL CHECKS GOOD.
